JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SPECTRAL THEORY, TENSOR PRODUCTS AND INFINITE DIMENSIONAL HOLOMORPHY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SPECTRAL THEORY, TENSOR PRODUCTS AND INFINITE DIMENSIONAL HOLOMORPHY
Dineen, Sean;
  PDF(new window)
 Abstract
In this expository article we survey some recent developments on the construction of a holomorphic functional calculus for an infinite number of elements in a commutative unital Banach algebra.
 Keywords
spectra;tensor products;holomorphic functional calculus;
 Language
English
 Cited by
1.
The approximation property for spaces of holomorphic functions on infinite dimensional spaces III, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2012, 106, 2, 457  crossref(new windwow)
 References
1.
Ann. of Math., 1955. vol.62. 2, pp.204-216 crossref(new window)

2.
Ergebnisse der Mathematik, 1973. vol.80.

3.
North-Holland Math. Studies, 1993. vol.176.

4.
These de 3-eme cycle, 1977.

5.
Monogr. Math., 1999.

6.
Math. Proc. R. Ir. Acad., 2001. vol.101A. 2, pp.177-196

7.
Proc. R. Ir. Acad., 2001. vol.101A. 2, pp.197-220

8.
Math. Proc. R. Ir. Acad., 2003. vol.103A. 1, pp.61-93

9.
Trans. Amer. Math. Soc., 1986. vol.295. 2, pp.501-508 crossref(new window)

10.
J. Funct. Anal., 1984. vol.56. 2, pp.251-264 crossref(new window)

11.
Port. Math., 1988. vol.45. 4, pp.429-450

12.
J. Funct. Anal., 1984. vol.57. 1, pp.31-48 crossref(new window)

13.
North-Holland Math. Studies, 1986. vol.120.

14.
Collect. Math., 1978. vol.29. 3, pp.197-209

15.
Matematicheskii Sbornik, Translated in Amer. Math. Soc. Transl., 1955. vol.32;1. 74;2, pp.353-364

16.
J. Math. Pures Appl., 1954. vol.33. pp.147-186

17.
Proc. Infinite Dimensional Holomorphy, Lecture Notes in Math., 1974. vol.364. pp.101-108 crossref(new window)

18.
Lecture Notes in Math., 1973. vol.230.

19.
Proc. London Math. Soc., 1979. vol.39. 1, pp.73-92 crossref(new window)